Einige Bemerkungen über rationale Flächen

O. Perron

Mathematische Zeitschrift (1942)

  • Volume: 48, page 467-496
  • ISSN: 0025-5874; 1432-1823

How to cite


Perron, O.. "Einige Bemerkungen über rationale Flächen." Mathematische Zeitschrift 48 (1942): 467-496. <http://eudml.org/doc/169000>.

author = {Perron, O.},
journal = {Mathematische Zeitschrift},
keywords = {algebraic geometry},
pages = {467-496},
title = {Einige Bemerkungen über rationale Flächen},
url = {http://eudml.org/doc/169000},
volume = {48},
year = {1942},

AU - Perron, O.
TI - Einige Bemerkungen über rationale Flächen
JO - Mathematische Zeitschrift
PY - 1942
VL - 48
SP - 467
EP - 496
KW - algebraic geometry
UR - http://eudml.org/doc/169000
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.